Yıl: 2022 Cilt: 46 Sayı: 7 Sayfa Aralığı: 2761 - 2765 Metin Dili: İngilizce DOI: 10.55730/1300-0098.3300 İndeks Tarihi: 12-12-2022

A note on the transfinite diameter of Bernstein sets

Öz:
A compact set $K ⊂ C^n$ is called Bernstein set if, for some constant M > 0 , the following inequality $||D^αP ||_K ≤ M |^α|(deg P )|^α|||P ||_K$ is satisfied for every multiindex α ∈ Nn and for every polynomial P . We provide here a lower bound for the transfinite diameter of Bernstein sets by using generalized extremal Leja points. Key words: Transfinite diameter, Bernstein and Markov sets, Pluripolar sets, Leja points
Anahtar Kelime:

Belge Türü: Makale Makale Türü: Araştırma Makalesi Erişim Türü: Erişime Açık
0
0
0
  • [1] Białas-Cież L. Markov Sets in C are not Polar. Bulletin of the Polish Academy of Sciences Mathematics 1998; 46 (1): 83-89.
  • [2] Białas-Cież L , Jedrzejowski M. Transfinite diameter of Bernstein Sets in $mathbb{C}^n$ . Journal of Inequalities and Applica- tions 2002; 7 (3): 393-404.
  • [3] Fekete M. Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten. (German) Mathematische Zeitschrift 1923; 17 (1): 228-249.
  • [4] Jedrzejowski M. Transfinite diameter and extremal points for a compact subset of $mathbb{C}^n$ . Universitatis Iagellonicae Acta Mathematica 1992; 29: 65-70.
  • [5] Siciak J. Wiener’s type sufficient conditions in $mathbb{C}^n$. Universitatis Iagellonicae Acta Mathematica 1997; 35: 47-74.
  • [6] Zaharjuta VP. Transfinite diameter, Tchebyshev constants and capacity of compact set in $mathbb{C}^n$ . Matematicheskii Sbornik 1975; 96 (138): 374-389.
APA Yazici O (2022). A note on the transfinite diameter of Bernstein sets. , 2761 - 2765. 10.55730/1300-0098.3300
Chicago Yazici Ozcan A note on the transfinite diameter of Bernstein sets. (2022): 2761 - 2765. 10.55730/1300-0098.3300
MLA Yazici Ozcan A note on the transfinite diameter of Bernstein sets. , 2022, ss.2761 - 2765. 10.55730/1300-0098.3300
AMA Yazici O A note on the transfinite diameter of Bernstein sets. . 2022; 2761 - 2765. 10.55730/1300-0098.3300
Vancouver Yazici O A note on the transfinite diameter of Bernstein sets. . 2022; 2761 - 2765. 10.55730/1300-0098.3300
IEEE Yazici O "A note on the transfinite diameter of Bernstein sets." , ss.2761 - 2765, 2022. 10.55730/1300-0098.3300
ISNAD Yazici, Ozcan. "A note on the transfinite diameter of Bernstein sets". (2022), 2761-2765. https://doi.org/10.55730/1300-0098.3300
APA Yazici O (2022). A note on the transfinite diameter of Bernstein sets. Turkish Journal of Mathematics, 46(7), 2761 - 2765. 10.55730/1300-0098.3300
Chicago Yazici Ozcan A note on the transfinite diameter of Bernstein sets. Turkish Journal of Mathematics 46, no.7 (2022): 2761 - 2765. 10.55730/1300-0098.3300
MLA Yazici Ozcan A note on the transfinite diameter of Bernstein sets. Turkish Journal of Mathematics, vol.46, no.7, 2022, ss.2761 - 2765. 10.55730/1300-0098.3300
AMA Yazici O A note on the transfinite diameter of Bernstein sets. Turkish Journal of Mathematics. 2022; 46(7): 2761 - 2765. 10.55730/1300-0098.3300
Vancouver Yazici O A note on the transfinite diameter of Bernstein sets. Turkish Journal of Mathematics. 2022; 46(7): 2761 - 2765. 10.55730/1300-0098.3300
IEEE Yazici O "A note on the transfinite diameter of Bernstein sets." Turkish Journal of Mathematics, 46, ss.2761 - 2765, 2022. 10.55730/1300-0098.3300
ISNAD Yazici, Ozcan. "A note on the transfinite diameter of Bernstein sets". Turkish Journal of Mathematics 46/7 (2022), 2761-2765. https://doi.org/10.55730/1300-0098.3300